# SDR CALA2021091501572

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821600
- Condition: Corroded
- Location: Frms 58-63 S39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6179 AFT CRG FUSELAE FR58-63 -FR58 STRG 39RH CORROSION NEED FURTHER EVALUATION. - FR62 STRG 43LH CORROSION, NEED FUTHER EVALUATION. -FR63 STRG 41LH & 42RH CORROSION, NEED FURTHER EVALUATION. -FR63 RIVETS STRG 41LH-41RH CORROSION, NEED FURTHER EVALUATION. UPON FUTHER EVALUATION OF CORROSION ON STRINGER 41LH BETWEEN FR63-64, DAMAGE IS BEYOND ADL AS PER A320 SRM 53-41-13-283-002 REV 137. STRINGER REPAIR IS REQUIRED IAW A320 SRM 53-00-13-300-0 01 FIG 001. REV.137. REMOVED FASTENERS ON STRINGER 41LH BETWEEN FR63-64 IAW A320 SRM 53-00-13-300-001 FIG. 001 SHEET 5 REV.137. THIS STEP IS AN RII ITEM. DURING COUNTERSINKING OPERATION, MATERIAL: STRINGER P/N: DAN50B11 BATCH: 0212177225 QTY:AR MATERIAL, COUPLING P/N: A53986212 BATCH: 0212175996 QTY: AR. THIS STEP IS AN RII ITEM. MARKED CUT-OUT AREA AND PERFORMED REPAIR LAYOUT IAW A320 SRM 53-00-13-300-001 REV 137. 137.EO A320-53-10903-00-WIP02. OK TO INSTALL REPAIR PARTS, THIS PREPARATION OF REPAIR PARTS IAW A320 SRM 53-00-13-300-001 REV. RECTIFICATION IAW EO A320-53-10903-00-WIP02. PERFORMED MECHANICAL ERROR OCURRED ON FUSELAGE SKIN. PERFORMED STEP IS AN RII ITEM. STRINGER 41L BETWEEN FR62-64 REPAIR DAN6-6-5, BATCH: 0212999318, QTY: AR, COMPLETED IAW A320 SRM 53-00-13-300-001 REV 137. UA ECRA5311-02623 DATED08/06/2021. MATERIAL: HI-LOCK, P/N: DAN6-5-4, BATCH: 0212161036, QTY: AR, MATERIAL: HI-LOCK, P/N: DAN6-5-5, BATCH: 0212159694, QTY: AR, MATERIAL: HI-LOCK, P/N: MATERIAL: RIVET, P/N: NAS1097DD5-6, BATCH: 0201994469, QTY: A
